# SDR SWAA2012010500

- Difficulty date: December 9, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 67,298 hours, 63,058 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901326
- Part serial: WYG36330
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER REDUCED ON BOTH ENGINE NR 2 ENGINE NOT RESPONSIVE TO THRUST LEVER POSITION.  REMOVED AND REPLACED SENSORS IAW M/M.
